# SDR AWXA960062

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND STRINGER CRACKED AT BS 1115, WL 244, STRINGER 13R.  REMOVED DAMAGED SECTION OF STRINGER 13R AND SECTION OF STIFFENER FOR ACCESS.  FABRICATED REPAIR PARTS IAW SRM 53-10-03 AND ER NR 020696JMI.  INSTALLED REPAIR PARTS FOR STRINGER AND INSTALLED STIFFENER IAW SRM'S 53-10-03, 51-40-02 AND ER NR 020696JMI.  (M)
